# SDR SWAA021572

- Difficulty date: July 16, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 24,807 hours, 21,914 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 65C370539
- Part serial: 1063A55C
- Condition: Faulty
- Location: Rudder
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT RUDDER RATCHETING DURING FULL THROW OF RUDDER.  RIGHT RUDDER OK.  HAPPENS ON BOTH SIDES CAPT AND FO.  REMOVED AND REPLACED RUDDER PCU PER MM.
